Menu
 
Research menu
Jump to menu

Publications:  Dr John Johnson

JOHNSON JR, Leader I, Walters M(2017). Transitive Avoidance Games. The Electronic Journal of Combinatorics
https://qmro.qmul.ac.uk/xmlui/handle/123456789/22494
JOHNSON JR, Day A(2017). Multicolour Ramsey Numbers of Odd Cycles. Journal of Combinatorial Theory, Series B vol. 124, 56-63.
10.1016/j.jctb.2016.12.005
https://qmro.qmul.ac.uk/xmlui/handle/123456789/18964
JOHNSON JR(2016). Saturated Subgraphs of the Hypercube. Combinatorics, Probability and Computing vol. 26, (1) 52-67.
10.1017/S0963548316000316
https://qmro.qmul.ac.uk/xmlui/handle/123456789/15713
Johnson JR, Leader I, Russell PA(2015). Set Systems Containing Many Maximal Chains. COMBINATORICS PROBABILITY & COMPUTING vol. 24, (3) 480-485.
10.1017/S0963548314000510
Johnson JR, Markstrom K(2013). Turan and Ramsey Properties of Subcube Intersection Graphs. COMBINATORICS PROBABILITY & COMPUTING vol. 22, (1) 55-70.
10.1017/S0963548312000429
Johnson JR(2011). An inductive construction for Hamilton cycles in Kneser graphs. ELECTRON J COMB vol. 18, (1) Article P189,
Balister P, Bollobas B, Johnson JR, Walters M(2010). Random Majority Percolation. RANDOM STRUCT ALGOR vol. 36, (3) 315-340.
10.1002/rsa.20281
Johnson JR, Talbot J(2010). Vertex Turan problems in the hypercube. J COMB THEORY A vol. 117, (4) 454-465.
10.1016/j.jcta.2009.07.004
Baber R, Johnson JR, Talbot J(2010). The minimal density of triangles in tripartite graphs. LMS J COMPUT MATH vol. 13, 388-413.
10.1112/S1461157009000436
Johnson JR(2009). Universal cycles for permutations. DISCRETE MATHEMATICS vol. 309, (17) 5264-5270.
10.1016/j.disc.2007.11.004
Johnson JR, Talbot J(2008). G-intersection theorems for matchings and other graphs. COMB PROBAB COMPUT vol. 17, (4) 559-575.
10.1017/S0963548308009206
Johnson JR(2004). A disproof of the Fon-der-Flaass conjecture. COMB PROBAB COMPUT vol. 13, (2) 195-201.
10.1017/S0963548303005960
JOHNSON JR, Kierstead HA(2004). Explicit 2-Factorisations of the Odd Graph. Order vol. 21, 19-27.
10.1007/s11083-004-3344-x
Johnson JR(2004). Long cycles in the middle two layers of the discrete cube. J COMB THEORY A vol. 105, (2) 255-271.
10.1016/j.jeta.2003.11.004
Return to top